MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24699
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 100% stenosed target lesion was located in the moderately tortuous and mildly calcified left superficial femoral artery.A 3.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.The balloon was initially inflated at 8 atmospheres (atm) for 30 seconds.However, during second inflation at 10 atm for 30 seconds, the balloon ruptured.The device was removed and a pinhole at the middle part of the balloon was found.The procedure was completed with another of same device.No patient complications nor injuries were reported and the patient status was good.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Initial reporter city: (b)(6).
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 35mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.(a2) age at time of event: 18 years or older.(e1) initial reporter city: (b)(6).
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15451319
Report Number2124215-2022-36490
Device Sequence Number6070881
Product Code LIT
UDI-Device Identifier08714729796961
UDI-Public08714729796961
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2025
Device Model Number24699
Device Catalogue Number24699
Device Lot Number0028851144
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: MACH 1/6FR.; GUIDE CATHETER: MACH 1/6FR.; GUIDEWIRE: JUPITER.; GUIDEWIRE: JUPITER.; INFLATION DEVICE:GM30.; INFLATION DEVICE:GM30.; INTRODUCER SHEATH: PARENT 5082.; INTRODUCER SHEATH: PARENT 5082.
Patient SexFemale